| Model Number |
DL-330-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the ecog and impedance data are suggestive of a potential lead break.The explanted product was not returned to neuropace for analysis.
Event or Problem Description
Evidence of a lead break on the left temporal (non-mesial) depth lead with no fixation was noted, during an ecog review.The ecog data showed first evidence of a lead break on (b)(6) 2025.The lead signal appeared flat with occasional artifact as well as some long episode ecogs.On (b)(6) 2026, the lead was replaced.